Main research interests:
1988-1989
- Monoidal bicategories over a topos
1990-2000
- finite p-groups automorphisms (Gaschutz conjecture)
- Complete mappings in finite groups (Hall and Paige conjecture)
- Linear groups generation
- Subgroups of finite groups inducing the same permutation characters (p-groups and solvable groups)
Since 2000
- Just infinite pro-p-groups
- Modular Lie algebras
- Finite p-groups- Permutation groups with application to cryptography

Other activities:

Referee for several international journals


Other Academic acrivities:

2007 - 2010 Member of steering committee og the project IDEM (GARR) for an Italian infrastructure of federated authentication http://progetto-idem.idem.garr.it/chisiamo.php

2010 -- member of GARR task force for the ICT4 University initiative.

2007 -- 2012 prorector for quality assurance policies
2012 -- 2015 member of the academic senate
2016 -- Local coordinator for math. Olympiads training activities

Teaching web pages:
Office hours:
Wednesday 11:00 - 13:00

Preprints

Publications

  • Norberto Gavioli, Leire Legarreta, Marco Ruscitti, Carlo Maria Scoppola (2020). Open normal subgroups in normally constrained pro-p groups. INTERNATIONAL JOURNAL OF GROUP THEORY, vol. 9, p. 125-132, ISSN: 2251-7669, doi: 10.22108/ijgt.2019.115382.1532
  • Norberto Gavioli, Leire Legarreta, Marco Ruscitti (2019). A note on non-inner automorphisms in finitenormally constrained $p$-groups. PUBLICATIONES MATHEMATICAE, vol. 94, p. 187-195, ISSN: 0033-3883, doi: 10.5486/PMD.2019.8298
  • Gavioli, Norberto, Legarreta, Leire, Ruscitti, Marco, Scoppola, Carlo Maria (2019). On small waist pairs in pro-p groups. MONATSHEFTE FÜR MATHEMATIK, vol. 189, p. 263-272, ISSN: 0026-9255, doi: 10.1007/s00605-018-1213-8
  • R. Aragona, R. Civino, N. Gavioli, C. M. Scoppola (2019). Regular subgroups with large intersection. ANNALI DI MATEMATICA PURA ED APPLICATA, ISSN: 0373-3114, doi: 10.1007/s10231-019-00853-w
  • Gavioli, Norberto, Gül, ┼×ükran (2018). Metabelian thin Beauville p-groups. JOURNAL OF GROUP THEORY, vol. 21, p. 351-363, ISSN: 1433-5883, doi: 10.1515/jgth-2017-0040
  • Gavioli N, Monti V, Scoppola C M (2013). Profinite groups with finite virtual length. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 95, p. 343-355, ISSN: 1446-7887, doi: 10.1017/S144678871300027X
  • Gavioli N, Monti V, Scoppola C M (2013). Profinite groups with finite virtual length. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 95, p. 343-355, ISSN: 1446-7887, doi: doi:10.1017/S144678871300027X
  • Gavioli N, Monti V, Scoppola C M (2012). Pro-p groups with waists. JOURNAL OF ALGEBRA, vol. 351, p. 130-137, ISSN: 0021-8693, doi: 10.1016/j.jalgebra.2011.11.022
  • Gavioli N, Monti V, Scoppola C M (2012). Pro-p groups with waists. JOURNAL OF ALGEBRA, vol. 351, p. 130-137, ISSN: 0021-8693, doi: 10.1016/j.jalgebra.2011.11.022
  • GAVIOLI N, LEIRE LEGARRETA, CARMELA SICA, MARIA TOTA (2010). On the Number of Normalizers and Conjugacy Classes of Normalizers. INTERNATIONAL JOURNAL OF ALGEBRA, vol. 4, p. 1169-1175, ISSN: 1312-8868
  • BARNEA Y, GAVIOLI, NORBERTO, JAIKIN ZAPIRAIN A, MONTI V, SCOPPOLA, CARLO MARIA (2009). Pro-p-groups with few normal subgroups. JOURNAL OF ALGEBRA, vol. 321, p. 429-449, ISSN: 0021-8693, doi: 10.1016/j.jalgebra.2008.10.012
  • GAVIOLI N, MONTI VALERIO, SCOPPOLA CARLO MARIA (2007). Soluble Normally Constrained pro-p-groups. JOURNAL OF GROUP THEORY, vol. 10, p. 321-345, ISSN: 1433-5883, doi: 10.1515/JGT.2007.026GAVIOLI N, MANN AVINOAM, SCOPPOLA CARLO MARIA (2007). Two Applications of the Hughes Subgroup of Finite p-groups. In: Ischia Group Theory 2006 - Proceedings of a Conference in Honour of Akbar Rhemtulla, edited by T. Hawkes, P. Longobardi, M. Maj. p. 138-146, HACKENSACK, NJ,:World Sci. Publ.,, ISBN: 978-981-270-735-2, Ischia, Napoli, 29 marzo -1 aprile 2006, doi: http://dx.doi.org/10.1142/9789812708670_0014
  • GAVIOLI, NORBERTO, LEGARRETA L, SICA C, TOTA M. (2006). On the number of conjugacy classes of normalisers in a finite $p$-group. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 73, p. 219-230, ISSN: 0004-9727, doi: 10.1017/S000497270003879X
  • GAVIOLI N., MONTI V., SCOPPOLA C (2004). Just infinite periodic Lie algebras. In: Finite Groups 2003 De Gruyter Proceedings in Mathematics Series. p. 73-85, BERLIN:Walter de Gruyter, ISBN: 9783110174472, Gainesville USA, 6-12 marzo 2003
  • Gavioli N, Monti V, Scoppola C (2003). Soluble pro-p-groups and soluble Lie algebras. In: (a cura di): Edited by F. de Giovanni and M. L. Newell., Advances in group theory 2002. Proceedings of the Intensive Bimester on the Theory of Groups dedicated to the memory of Reinhold Baer held at the Università degli Studi di Napoli Federico II, Napoli, May–June 2002. Aracne Editrice, Rome, 2003. xii+267 pp.. p. 261-267, ROMA:Aracne, ISBN: 88-7999-564-2
  • GAVIOLI, NORBERTO, MONTI V. (2002). Ideally constrained Lie algebras. JOURNAL OF ALGEBRA, vol. 253, p. 31-49, ISSN: 0021-8693, doi: 10.1016/S0021-8693(02)00057-1
  • GAVIOLI, NORBERTO, MONTI VALERIO, YOUNG DAVID S. (2001). Metabelian thin Lie algebras. JOURNAL OF ALGEBRA, vol. 241, p. 102-117, ISSN: 0021-8693, doi: 10.1006/jabr.2001.8752
  • DALLA VOLTA F., GAVIOLI, NORBERTO (2001). Minimal counterexamples to a conjecture of Hall and Paige. ARCHIV DER MATHEMATIK, vol. 77, p. 209-214, ISSN: 0003-889X
  • GAVIOLI, NORBERTO, V. PANNONE (1999). Frobenius partitions in extraspecial groups. GEOMETRIAE DEDICATA, vol. 74, p. 313-323, ISSN: 0046-5755, doi: 10.1023/A:1005091820610
  • GAVIOLI, NORBERTO, Mann A, Monti V, Previtali A, SCOPPOLA, CARLO MARIA (1998). Groups of Prime Power Order with Many Conjugacy Classes. JOURNAL OF ALGEBRA, vol. 202, p. 129-141, ISSN: 0021-8693
  • F. DALLA VOLTA, GAVIOLI, NORBERTO (1997). On the admissibility of some linear and projective groups in odd characteristic. GEOMETRIAE DEDICATA, vol. 66, p. 245-254, ISSN: 0046-5755, doi: 10.1023/A:1004924402272
  • GAVIOLI, NORBERTO (1997). Subgroups of finite solvable groups inducing the same permutation character. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 349, p. 2969-2980, ISSN: 0002-9947, doi: 10.1090/S0002-9947-97-01696-6
  • C. TAMBURINI, J. S. WILSON, GAVIOLI, NORBERTO (1994). On the (2-3)-generation of some classical groups. JOURNAL OF ALGEBRA, vol. 168, p. 353-370, ISSN: 0021-8693, doi: 10.1006/jabr.1994.1234
  • A. CARANTI, GAVIOLI, NORBERTO, S. MATTAREI (1994). Subgroups of finite p-groups inducing the same permutation character. COMMUNICATIONS IN ALGEBRA, vol. 22, p. 877-895, ISSN: 0092-7872, doi: 10.1080/00927879408824882
  • F. DALLA VOLTA, GAVIOLI, NORBERTO (1993). Complete mappings in some linear and projective groups. ARCHIV DER MATHEMATIK, vol. 61, p. 111-118, ISSN: 0003-889X, doi: 10.1007/BF01207458
  • GAVIOLI N (1993). The number of automorphisms of a group of order p^7. PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A, MATHEMATICAL AND PHYSICAL SCIENCES, vol. 93A n. 2, ISSN: 0035-8975
  • GAVIOLI N (1988). V-matrices over a topos. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. Serie II n. 24 (Suppl.), p. 375-386, ISSN: 0009-725X